# SDR IPXA10562358

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N5457
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOORBOARD POS .7500 LT RBL25.45.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692.
